Topological solitons in arrays of modelocked lasers

A. Y. Zykin, D. V. Skryabin, Y. V. Kartashov

Research output: Contribution to journalArticlepeer-review

Abstract

We report spatiotemporal topological solitons in an array of modelocked lasers. In its conservative limit, our model reduces to the famous Su–Schrieffer–Heeger system possessing topological states inside the gap of its linear spectrum. We report one-dimensional spatial and two-dimensional spatiotemporal topological solitons, i.e., bullets, with the operational frequencies locked to the values inside the topological gap.

Original languageEnglish
Pages (from-to)2123-2126
Number of pages4
JournalOptics Letters
Volume46
Issue number9
DOIs
Publication statusPublished - 1 May 2021

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Cite this